MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ARTHROSCOPE ACLV 2.7X30D SHORT

SMITH & NEPHEW, INC. ARTHROSCOPE ACLV 2.7X30D SHORT
Model Number 7205682
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference case:(b)(4).
 
Event or Problem Description
It was reported that the scope external lens was broken.No case was involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: g4, h2, h3, h6.The reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection found a bent and dented needle, severe distal tip and fiber damage, moisture as well as cracked negative lens.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.The complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.

Brand Name
ARTHROSCOPE ACLV 2.7X30D SHORT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key11610873
Report Number3003604053-2021-00134
Device Sequence Number16966900
Product Code HRX
UDI-Device Identifier03596010380432
UDI-Public03596010380432
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205682
Device Catalogue Number7205682
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2021
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date04/02/2021
Supplement Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1